EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0230 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/12/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 30 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening,aseptic loosening, debonding.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices: 6072337 02-012-35-3009 - logic tibia ps mod insrt sz 3 9mm; 6084392 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t; 6003735 200-02-35 - three peg patella 35mm; 5y168 203-96-03 - (11-2216) saw blade new stryker (.050); 323871 203-96-40 - (11-3973) stryker sys 6 90x25x1.27.The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, femoral loosening, tibial loosening and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.